# SDR SWIA2024021931229

- Difficulty date: December 29, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT AT FS280.00 FROM LBL 9.0 TO RBL 9.0 CORRODED ON TOP FLANGE AT CAM-LOC RECEPTACLE LOCATIONS.   (C-CHECK RO 2/18/2024)   REMOVED AND REPLACED FS280.00 COCKPIT FLOOR SUPPORT FROM LBL 11.0 TO RBL 11.0 REF. DRWG CC670-33052 REV. G, CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01. COMPLIED WITH 53-900-1002-SKY AND FORM M-337
